Journal article icon

Journal article

Malliavin Calculus Method for Asymptotic Expansion of Dual Control Problems

Abstract:

We develop a technique based on Malliavin-Bismut calculus ideas, for asymptotic expansion of dual control problems arising in connection with exponential indifference valuation of claims, and with minimisation of relative entropy, in incomplete markets. The problems involve optimisation of a functional of Brownian paths on Wiener space, with the paths perturbed by a drift involving the control. In addition there is a penalty term in which the control features quadratically. The drift perturba...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted Manuscript

Actions


Access Document


Files:
Publisher copy:
10.1137/120892441

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Publisher:
Society for Industrial and Applied Mathematics Publisher's website
Journal:
SIAM Journal on Financial Mathematics Journal website
Volume:
4
Issue:
1
Pages:
884-915
Publication date:
2013-08-05
DOI:
EISSN:
1945-497X
ISSN:
1945-497X
URN:
uuid:16cf0a9e-4c1c-453e-9ef8-c7c0dab0524a
Source identifiers:
352385
Local pid:
pubs:352385

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP